Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Could anxiety lead to cooling sensation in body?

User rating for this question
Very Good
Answered by
Practicing since : 2007
Answered : 1201 Questions
My son 38 years old is experiencing a menthol, cooling sensation in his upper body for 2 days now. It feels like he ate menthol cough drops. Could it be from anxiety or should he see a doctor?
Posted Mon, 6 Jan 2014 in Brain and Spine
Answered by Dr. Jorge Brenes-Salazar 16 minutes later
Brief Answer: Reasonable to be examined Detailed Answer: Dear XXXXXX, Thanks for the query. I notice that he is otherwise healthy but has both anxiety and obsessive compulsive disorder, so the symptoms may well be somatoform (eg. a consequence of his "brain over body") and not organic; nevertheless, patients with Psychiatric comorbidities should receive the same evaluation that we give to all other patients, so it is reasonable for him to be seen by a provider who can also conduct a through physical examination, to make sure that such description is not related to an organic cause, for example, a manifestation of a developing infection. Hope this is helpful, wish you and your son the best, Dr Brenes-Salazar MD Mayo Clinic MN
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor